Alert archive / Ohio / Small Craft Advisories in 2011
Small Craft Advisory 57, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Nov 24, 2011, 3:41 AM EST. It took effect at Nov 24, 2011, 10:00 AM EST. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2011, 3:41 AM EST (08:41 UTC)
- In effect from
- Nov 24, 2011, 10:00 AM EST
- Expired
- Nov 26, 2011, 9:12 AM EST
- In force
- 47 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
466 WHUS71 KCLE 240842 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 341 AM EST THU NOV 24 2011 LEZ147>149-241645- /O.NEW.KCLE.SC.Y.0057.111124T1500Z-111126T0800Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 341 AM EST THU NOV 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 3 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 3 AM EST SATURDAY. * WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE INTO THE WEEKEND. WAVES OF 2 TO 4 FEET WILL BUILD TO 3 TO 5 FEET TODAY. WIND SPEEDS WILL INCREASE TO 15 TO 25 KNOTS ON FRIDAY CAUSING WAVES TO BUILD TO 4 TO 6 FEET. WAVES ARE NOT EXPECTED TO FALL BELOW SMALL CRAFT ADVISORY CRITERIA TILL LATE FRIDAY NIGHT AT THE EARLIEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
9 follow-up statements
472 WHUS71 KCLE 241454 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 954 AM EST THU NOV 24 2011 LEZ147>149-242300- /O.CON.KCLE.SC.Y.0057.111124T1500Z-111126T0800Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 954 AM EST THU NOV 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY. * WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE INTO THE WEEKEND. WAVES OF 2 TO 4 FEET WILL BUILD TO 3 TO 5 FEET THIS AFTERNOON. WIND SPEEDS WILL INCREASE TO 15 TO 25 KNOTS ON FRIDAY CAUSING WAVES TO BUILD TO 4 TO 6 FEET. WAVES ARE NOT EXPECTED TO FALL BELOW SMALL CRAFT ADVISORY CRITERIA TILL LATE FRIDAY NIGHT AT THE EARLIEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
200 WHUS71 KCLE 242037 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 337 PM EST THU NOV 24 2011 LEZ142>146-250445- /O.EXA.KCLE.SC.Y.0057.000000T0000Z-111126T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 337 PM EST THU NOV 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EST SATURDAY. * WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE INTO THE WEEKEND. WAVES OF 2 TO 4 FEET WILL BUILD TO 3 TO 5 FEET THIS EVENING WELL AWAY FROM SHORE. WAVES ARE NOT EXPECTED TO FALL BELOW SMALL CRAFT ADVISORY CRITERIA TILL LATE FRIDAY NIGHT AT THE EARLIEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-250445- /O.CON.KCLE.SC.Y.0057.000000T0000Z-111126T0800Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 337 PM EST THU NOV 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY. * WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE INTO THE WEEKEND. WAVES OF 2 TO 4 FEET WILL BUILD TO 3 TO 5 FEET THIS EVENING. WIND SPEEDS WILL INCREASE TO 15 TO 25 KNOTS ON FRIDAY CAUSING WAVES TO BUILD TO 4 TO 6 FEET. WAVES ARE NOT EXPECTED TO FALL BELOW SMALL CRAFT ADVISORY CRITERIA TILL LATE FRIDAY NIGHT AT THE EARLIEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
302 WHUS71 KCLE 250255 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 955 PM EST THU NOV 24 2011 LEZ142>149-251100- /O.CON.KCLE.SC.Y.0057.000000T0000Z-111126T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 955 PM EST THU NOV 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY. * WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE INTO THE WEEKEND. WAVES OF 2 TO 4 FEET WILL BUILD TO 3 TO 5 FEET TONIGHT. WIND SPEEDS WILL INCREASE TO 15 TO 25 KNOTS ON FRIDAY CAUSING WAVES TO BUILD TO 4 TO 6 FEET. WAVES ARE NOT EXPECTED TO FALL BELOW SMALL CRAFT ADVISORY CRITERIA TILL LATE FRIDAY NIGHT AT THE EARLIEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
161 WHUS71 KCLE 250848 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 348 AM EST FRI NOV 25 2011 LEZ142>146-251000- /O.CAN.KCLE.SC.Y.0057.000000T0000Z-111126T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 348 AM EST FRI NOV 25 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LEZ147>149-251700- /O.CON.KCLE.SC.Y.0057.000000T0000Z-111126T0800Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 348 AM EST FRI NOV 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY. * WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE TODAY AND THROUGH MUCH OF TONIGHT. WAVES OF 4 TO 6 FEET WILL GRADUALLY SUBSIDE TO 3 TO 5 FEET THROUGH TODAY. WAVES ARE EXPECTED TO DECREASE FURTHER RANGING BETWEEN 2 TO 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
422 WHUS71 KCLE 251424 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 924 AM EST FRI NOV 25 2011 LEZ147>149-252230- /O.CON.KCLE.SC.Y.0057.000000T0000Z-111126T0800Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 924 AM EST FRI NOV 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY. * WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE TODAY...THROUGH MUCH OF TONIGHT. WAVES OF 4 TO 6 FEET WILL GRADUALLY SUBSIDE TO 3 TO 5 FEET TODAY. WAVES WILL DECREASE FURTHER TONIGHT REACHING BETWEEN 2 TO 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
241 WHUS71 KCLE 252055 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 355 PM EST FRI NOV 25 2011 LEZ147>149-260500- /O.EXT.KCLE.SC.Y.0057.000000T0000Z-111127T2100Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 355 PM EST FRI NOV 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST SUNDAY. * WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE OVERNIGHT. WINDS OF 20 TO 25 KNOTS SATURDAY WILL INCREASE TO 30 KNOTS SATURDAY NIGHT AND THEN DIMINISH TO 15 TO 25 KNOTS SUNDAY. WAVES OF 3 TO 5 FEET WILL INCREASE TO 4 TO 6 FEET TONIGHT AND 5 TO 8 FEET SATURDAY AND SATURDAY NIGHT. WAVES WILL GRADUALLY SUBSIDE TO 3 TO 5 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
158 WHUS71 KCLE 260320 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1020 PM EST FRI NOV 25 2011 LEZ147>149-261130- /O.CON.KCLE.SC.Y.0057.000000T0000Z-111127T2100Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1020 PM EST FRI NOV 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY. * WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE OVERNIGHT. WINDS OF 20 TO 25 KNOTS SATURDAY WILL INCREASE TO 30 KNOTS SATURDAY NIGHT AND THEN DIMINISH TO 15 TO 25 KNOTS SUNDAY. WAVES OF 3 TO 5 FEET WILL BUILD TO 4 TO 6 FEET TONIGHT AND 5 TO 8 FEET SATURDAY AND SATURDAY NIGHT. WAVES WILL GRADUALLY SUBSIDE TO 3 TO 5 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
010 WHUS71 KCLE 260835 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 335 AM EST SAT NOV 26 2011 LEZ147>149-261645- /O.CON.KCLE.SC.Y.0057.000000T0000Z-111127T2100Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 335 AM EST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY. * WINDS AND WAVES: SOUTHERLY WINDS OF 15 TO 20 KNOTS WILL CONTINUE TODAY THROUGH SUNDAY AHEAD OF AN APPROACHING COLD FRONT. WAVES OF 3 TO 5 FEET ARE EXPECTED TO CONTINUE THROUGH SUNDAY. THE SOUTHERLY WINDS WILL CAUSE WAVES ALONG THE IMMEDIATE LAKESHORE TO MOST LIKELY BE BELOW 4 FEET. HOWEVER...ONCE AWAY FROM SHORE WAVES ARE EXPECTED TO INCREASE AND RANGE BETWEEN 3 AND 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
526 WHUS71 KCLE 261412 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 912 AM EST SAT NOV 26 2011 LEZ147>149-262215- /O.CAN.KCLE.SC.Y.0057.000000T0000Z-111127T2100Z/ /O.NEW.KCLE.SC.Y.0058.111126T2100Z-111127T2100Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 912 AM EST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EST SUNDAY. * WINDS AND WAVES: SOUTH WINDS SHOULD INCREASE TO 15 TO 25 KNOTS BY THIS EVENING AND CONTINUE INTO SUNDAY MORNING BEFORE STARTING TO DIMINISH. WITH A SOUTH DIRECTION WAVES IN THE NEARSHORE ARE EXPECTED TO ONLY RUN 1 TO 3 FEET UNTIL BUILDING TO 2 TO 4 FEET SUNDAY MORNING AS THE WINDS TURN SOUTHWEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE OR WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>146-262215- /O.NEW.KCLE.SC.Y.0058.111126T2100Z-111127T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 912 AM EST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EST SUNDAY. * WINDS AND WAVES: SOUTH WINDS SHOULD INCREASE TO 15 TO 25 KNOTS BY THIS EVENING AND CONTINUE INTO SUNDAY MORNING BEFORE STARTING TO DIMINISH. WITH A SOUTH DIRECTION WAVES IN THE NEARSHORE ARE EXPECTED TO ONLY RUN 1 TO 3 FEET UNTIL BUILDING TO 2 TO 4 FEET SUNDAY MORNING AS THE WINDS TURN SOUTHWEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE OR WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 23, 11:41 PM EST, 4 hours earlier.
Area forecast discussion, Nov 23, 11:41 PM EST, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1141 PM EST WED NOV 23 2011 .SYNOPSIS... A LARGE AREA OF HIGH PRESSURE OVER THE LOWER OHIO VALLEY WILL SLOWLY MOVE EAST...MOVING OFF THE EAST COAST ON SATURDAY. THE NEXT COLD FRONT WILL MOVE THROUGH SATURDAY NIGHT OR EARLY SUNDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... THE STRATUS TO OUR WEST HAS BEEN PERSISTENT AND IS ABOUT READY TO INVADE TOLEDO AND FINDLAY. UPDATED THE FORECAST TO REFLECT THIS BRIEF PERIOD OF CLOUD COVER. MORE UNCERTAIN AS IT GETS FURTHER EAST AS TO WHETHER IT WILL EXPAND OR NOT. ALSO WHERE WINDS HAVE DECOUPLED WE ARE STARTING TO SEE HINTS OF SOME FOG DEVELOPMENT. T/TD DEPRESSIONS SMALL. HAVE ADDED SOME PATCHY FOG TO THE INLAND EAST. FORECAST TEMPERATURES STILL LOOKED GOOD WITH A GOOD RANGE FROM THE COOLER INLAND/DECOUPLED LOCATIONS TO THE WEST AND LAKESHORE WITH A SLIGHT BREEZE THROUGH THE NIGHT. WILL KEEP THE UPPER 20 TO UPPER 30 RANGE IN TEMPERATURES. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/... HAPPY THANKSGIVING. NO TURKEY OF A FORECAST AS WE SHOULD SEE THREE DAYS OF ABOVE AVERAGE WEATHER...ESPECIALLY NICE FOR LATE NOVEMBER. MID 50S FOR THANKSGIVING DAY WITH SUNSHINE AND AT LEAST 60 ON FRIDAY AND ANOTHER DAY WITH NEARLY FULL SUNSHINE. INCREASING HIGH CLOUDS ON SATURDAY. THE MODELS TODAY (EXCEPT THE 12Z ECMWF) HAVE TRENDED TOWARD A FASTER FRONTAL PASSAGE SATURDAY NIGHT. NOT SURE IF THIS WILL BE THE CASE BUT WITH AN INCREASING SOUTHWEST FLOW AND A LITTLE UPWARD MOTION IT IS CERTAINLY POSSIBLE TO GET A FEW SHOWERS/SPRINKLES/VIRGA WELL OUT AHEAD OF THE FRONT. WILL MENTION A SMALL CHANCE OF SHOWERS LATE IN THE DAY ACROSS NORTHWEST OHIO BUT HOLD MOST OF THE SHOWERS OFF UNTIL SATURDAY NIGHT. THERE WILL PROBABLY BE A DECENT SOUTH TO SOUTHWEST BREEZE ON SATURDAY AND IT MAY NOT FEEL QUITE AS WARM AS FRIDAY BUT TEMPERATURES SHOULD BE BACK AROUND 60 EXCEPT FOR POSSIBLY THE I-75 CORRIDOR FROM FINDLAY TO TOLEDO WHERE THE CLOUDS WILL THICKEN UP QUICKER. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... A GRADUAL COOL DOWN THROUGH THE EXTENDED PERIODS AS FIRST COLD FRONT MOVES EAST OF THE AREA ON SUNDAY. MODELS DIFFER ON ASSOCIATED MOISTURE WITH THE FRONT ALONG WITH THE STRENGTH OF THE COLD AIR FOLLOWING THE COLD FRONT. AT THIS TIME...DECIDED TO LEAN TOWARD A SLIGHTLY WARMER SOLUTION SUNDAY INTO SUNDAY NIGHT AND KEEP THE PRECIPITATION ALL RAIN. THERE IS THE POSSIBILITY THAT SOME SNOW COULD MIX IN WITH THE RAIN SUNDAY NIGHT. SOME WRAP AROUND MOISTURE POSSIBLE MONDAY NIGHT INTO TUESDAY NIGHT AND IT IS POSSIBLE SOME SHOWER ACTIVITY COULD LINGER ACROSS THE AREA. NEXT COLD FRONT LOOKS LIKE IT WILL CAUSE TEMPERATURES TO DROP SHARPLY COLDER OVER THE REGION. SHOWERS EXPECTED IN ADVANCE OF THE FRONT TUESDAY CHANGING OVER TO SNOW SHOWERS BY TUESDAY NIGHT INTO WEDNESDAY. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... BAND OF STRATUS OVER WESTERN OHIO CONTINUING TO MOVE EAST AND EXPAND. ANOTHER AREA OF STATUS MOVING RAPIDLY NORTHEAST FROM CENTRAL INDIANA. THE MODELS DO NOT HAVE A HANDLE ON THIS WHICH IS TYPICAL FOR THIS TIME OF YEAR WHEN LOW LEVEL MOISTURE GETS TRAPPED BELOW THE INVERSION. MY FORECAST IS FOR THE STRATUS TO EVENTUALLY COVER THE ENTIRE FORECAST AREA BY DAYBREAK THURSDAY. THE VISIBILITY SHOULD BE MAINLY MVFR BUT COULD FLUCTUATE TO IFR AT TIMES. THE CEILING SHOULD BE MAINLY IFR BUT COULD IMPROVE TO MVFR AT TIMES. CONDITIONS SHOULD BE WORSE AT DAYBREAK. WITH THE TIME OF THE YEAR THE CEILINGS MAY JUST GO BROKEN DURING THE AFTERNOON. NOT EXPECTING CLEAR SKIES AS THE SURFACE RIDGE WILL BE EAST OF THE AREA...SO NO REAL SUBSIDENCE. THURSDAY AFTERNOON CEILINGS MAY BE NEAR 1000 FEET WITH THE VISIBILITY 6SM OR BETTER. CONDITIONS WILL BEGIN TO DETERIORATE AGAIN THURSDAY NIGHT. OUTLOOK...NON VFR SATURDAY NIGHT THROUGH SUNDAY NIGHT. && .MARINE... SMALL CRAFT ADVISORY EXPIRED ON SCHEDULE. HIGH PRESSURE CONTINUES TO BUILD INTO THE LAKE. HIGH SLIDES OFF TO THE EAST AND SW FLOW INCREASES LATER THU AND THU NIGHT AND CONTINUES THROUGH MIDDAY SAT. COULD SEE MARGINAL SCA CONDITIONS. NAM AND GFS MODELS HAVE SPED UP NEXT COLD FRONT AND MOVE IT ACROSS MOST OF LAKE ERIE SAT NIGHT. NOT QUITE SOLD ON THIS MUCH OF A SPEED UP SO WILL AVERAGE WITH ECMWF SOME AND BRING FRONT ACROSS LATE SAT NIGHT THROUGH MIDDAY SUNDAY. MODELS DIFFER FOR MONDAY BUT EITHER SCENARIO INDICATES LIGHTER WINDS SO DON'T THINK ANY SCA WILL BE NEEDED PAST SUNDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KOSARIK NEAR TERM...KOSARIK/OUDEMAN SHORT TERM...KOSARIK LONG TERM...LOMBARDY AVIATION...KIELTYKA MARINE...ADAMS/KIELTYKA
Hazardous weather outlook, Nov 23, 6:20 AM EST, 21 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 620 AM EST WED NOV 23 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-241130- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 620 AM EST WED NOV 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-241130- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 620 AM EST WED NOV 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.